# SDR FDEA2019100712483

- Difficulty date: July 31, 2019
- Submitted: October 7, 2019
- Operation: Air carrier
- Aircraft: N308FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48297
- Aircraft time: 73,774 hours, 24,931 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Support
- Part number: ARB293350
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, LOWER LEADING EDGE WAS CRACKED ON PANEL LAND, AFT OF NR 9 SLAT TRACK.    REMOVED AND REPLACED DAMAGED SUPPORT ARB2933-50 IAW DWG ARB2933 AND   SRM 51-33-01 V2 AND SRM 51-35-01 V2  REMOVED DAMAGED DOUBLER ARB2933-50.   REMOVED DOUBLER ARB2933-50 IAW SRM 51-31-01.  MATERIAL VERIFIED MA3941560 7075T6 .090.,  FABRICATED ARB233-50 IAW DWG ARB 2933.   ALODINED AND PRIMED IAW SRM 51-21-01.   INSTALLED SUPPORT IAW DWG 2933, SRM 51-33-01, AND SRM 51-35-01.
